# SDR SWIA201128827

- Difficulty date: December 7, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 19,754 hours, 11,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT BY GALLEY SERVICE DOOR IS OUT.  (FLT 5379)  RELAMPED EMERGENCY LIGHT.
